What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 2, 2:57 PM EST, 31 minutes earlier.
Area forecast discussion, Jul 2, 2:57 PM EST, 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
357 PM EDT Tue Jul 2 2019
.SYNOPSIS...
Warm and humid conditions will continue through the holiday
week, with a chance for thunderstorms each day. affect the
region, bringing the chance of thunderstorms each day. The best
chance for more widespread and organized storms will be
Wednesday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Convection firing this afternoon as the region sits between an
upper ridge to the SW of the forecast area and an eastern Great
Lakes shortwave pushing through NE Ohio, and the associated weak
frontal boundary. Plenty of instability to work with and DCAPE
values from 1-1.3K favoring some storms to contain severe winds.
Minimal significant forcing or shear to speak of so gusts will
be pulse in nature. Heat indices will remain in the mid- upper
90s for the next several hours. Expecting convection to die down
somewhat with loss of daytime instability, diminishing in
coverage after 10pm, though isolated storms possible through
much of the night, especially in central Ohio.
Overnight lows with lingering cloud cover will be near 70 to
lower 70s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Similar pattern on Wednesday, though increased low level
moisture and the lingering surface boundary serving as a focus
again for afternoon convection, an expectation of more
widespread storms. With the weak upper level NW flow and very
little steering winds, along with the potential for regenerating
storms and outflow boundary interaction in increased low level
convergence. This will result in an increased risk of heavy
rain and isolated flash flooding, in addition to potential for
damaging winds.
Daytime highs will be slightly lower with increased clouds,
with highs in the upper 80s to approaching 90 in some locations.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Thursday through Sunday will see a continuation of a summertime
pattern with daily chances of showers and thunderstorms. Increased
precipitation chances slightly on Thursday and Friday as it looks
like there is a little better forcing on those days. As is typical
this time of year with this sort of pattern, with storms that
develop during this time there will be the potential for some pulse
severe. Damaging winds are expected to be the primarily threat.
High temperatures will generally be in the middle and upper 80s.
Dewpoints are expected to primarily be in the 70s. This combination
will lead to heat index values around the middle 90s at times.
Although cannot rule out a stray shower or storm beyond Sunday, it
looks like there will be a break in the thunderstorm activity for
Sunday night into Monday. In addition there will be a brief break
with some of the higher dewpoints as well as dewpoints are expected
to be in the 60s.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Thunderstorms developing across the region, but not expected to
be more than isolated in coverage until about 21z-00z. Have
brought in a tempo group for KCMH/KLCK in this timeframe, but
have otherwise kept VCTS for all other sites. Ceilings and
visibilty should still remain VFR, but in thunderstorms MVFR
visbilities possible.
OUTLOOK...Thunderstorms possible through Saturday, with the
activity peaking each afternoon. MVFR visibility possible in
thunderstorms.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...Novak
AVIATION...JDR
Hazardous weather outlook, Jul 2, 3:04 PM EST, 24 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
404 PM EDT Tue Jul 2 2019
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-032015-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
404 PM EDT Tue Jul 2 2019
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...This afternoon and tonight.
Temperatures around 90 will combine with high humidity to create
heat indices topping into the upper 90s. Additionally, there is the
potential for some thunderstorms to produce damaging winds.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Isolated severe storms are possible again on Wednesday. Afternoon heat
index values through Saturday have the potential to reach into the
upper 90s.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 2, 2:51 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT TUE JUL 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL HUBER HEIGHTS 39.86N 84.11W
07/02/2019 M0.75 INCH MONTGOMERY OH AMATEUR RADIO
&&
MBPSpecial weather statement, Jul 2, 2:51 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
351 PM EDT Tue Jul 2 2019
OHZ042-022015-
Darke OH-
351 PM EDT Tue Jul 2 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DARKE COUNTY UNTIL
415 PM EDT...
At 350 PM EDT, radar indicated a strong thunderstorm near Arcanum,
moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Arcanum, Wayne Lakes, Pitsburg, Gordon, Ithaca and Abbottsville.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4007 8468 4007 8443 3992 8443 3992 8452
3999 8474
TIME...MOT...LOC 1950Z 289DEG 17KT 4001 8463
KCSpecial weather statement, Jul 2, 2:55 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
355 PM EDT Tue Jul 2 2019
OHZ061-062-022030-
Montgomery OH-Greene OH-
355 PM EDT Tue Jul 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENE AND EAST
CENTRAL MONTGOMERY COUNTIES UNTIL 430 PM EDT...
At 355 PM EDT, radar indicated a strong thunderstorm over
Wright-Patterson Afb, moving southeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
The wind gusts may occur well ahead of any rain.
Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Xenia,
Yellow Springs, Wright-Patterson Afb, Riverside, Oldtown,
Overlook-Page Mano and Trebein.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3984 8394 3983 8394 3983 8390 3982 8387
3970 8392 3968 8414 3980 8418 3979 8410
3984 8409 3985 8402
TIME...MOT...LOC 1955Z 311DEG 20KT 3980 8407
KCSpecial weather statement, Jul 2, 3:13 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
413 PM EDT Tue Jul 2 2019
OHZ053-022045-
Clark OH-
413 PM EDT Tue Jul 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK COUNTY UNTIL
445 PM EDT...
At 413 PM EDT, radar indicated a strong thunderstorm near
Springfield, moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Springfield, North Hampton, Donnelsville, Buck Creek State Park, New
Moorefield, Lawrenceville and Snyderville.
This includes I-70 in Ohio between mile markers 51 and 59.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3990 8398 4001 8395 4000 8368 3988 8373
TIME...MOT...LOC 2013Z 274DEG 14KT 3995 8390
KC
Special weather statement, Jul 2, 3:21 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
421 PM EDT Tue Jul 2 2019
OHZ026-035-044-022045-
Auglaize OH-Logan OH-Hardin OH-
421 PM EDT Tue Jul 2 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOGAN...
NORTHEASTERN AUGLAIZE AND SOUTHWESTERN HARDIN COUNTIES UNTIL 445 PM
EDT...
At 421 PM EDT, radar indicated a strong thunderstorm over
Cridersville, moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Wapakoneta, Fort Shawnee, Cridersville, Waynesfield, Chippewa Park,
Roundhead, Uniopolis, New Hampshire, St. Johns and State Route 195 at
State Route 235.
This includes I-75 in Ohio between mile markers 111 and 118.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4068 8422 4066 8422 4066 8411 4064 8411
4064 8391 4065 8390 4065 8388 4067 8388
4067 8381 4048 8383 4057 8423 4069 8423
TIME...MOT...LOC 2021Z 289DEG 14KT 4064 8410
KCSpecial weather statement, Jul 2, 3:27 PM EST, 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
427 PM EDT Tue Jul 2 2019
KYZ091>093-095-096-022100-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Grant KY-
427 PM EDT Tue Jul 2 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN
CAMPBELL...SOUTHERN BOONE...NORTHEASTERN GRANT AND NORTHWESTERN
PENDLETON COUNTIES UNTIL 500 PM EDT...
At 427 PM EDT, radar indicated a strong thunderstorm near Crittenden,
moving east at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Walton, Claryville, Crittenden, Butler, Atwood, Grants Lick, Aspen
Grove, Morning View, Northcutt, Bracht, Gubser Mill, Gardnersville,
White Villa, Campbell County Lake, Fiskburg, Sherman, Verona and
Piner.
This includes I-75 in Kentucky between mile markers 160 and 170.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3882 8468 3892 8443 3888 8425 3877 8439
3870 8460
TIME...MOT...LOC 2027Z 289DEG 9KT 3882 8453
KC